On the conservation laws of Derrida-Lebowitz-Speer-Spohn equation


SAN S., YAŞAR E.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.22, pp.1297-1304, 2015 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2015
  • Doi Number: 10.1016/j.cnsns.2014.08.031
  • Journal Name: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1297-1304
  • Keywords: Conservation laws, Symmetry generators, PARTIAL-DIFFERENTIAL-EQUATIONS, SYMMETRIES

Abstract

In this study, the nonlocal conservation theorem and multiplier approach are performed on the 1 + 1 dimensional Derrida-Lebowitz-Speer-Spohn (DLSS) equation which arises in quantum semi conductor theory. We obtain local conservation laws by using the both methods. Furthermore by utilizing the relationship between conservation laws and Lie point symmetries, the DLSS equation is reduced to third order ordinary differential equation. (C) 2014 Elsevier B.V. All rights reserved.